# SDR AU960152

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Allsn 250C18
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6871443
- Condition: Failed
- Location: T Eng Cmprsr/Fan
- Component: Allsn, 250C18B
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) COMPRESSOR NO2/3 ROTOR ASSEMBLY BLADE FAILED - BLADES EXITED THROUGH BOTH COMPRESSOR CASE HALVES - FURTHER DAMAGE TO TURBINESECTION DUE TO FOD AND OVERTEMPERATURE - AIRCRAFT IS A SOLOY TURBINE ENGINE MODIFICATION ALLISON 250C18B POWERED BELL 47G3B1
